# SDR 0601569861

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT ABOUT 6000 FEET ON APPROACH FOR LANDING THE AIRCRAFT LOST ALL HYDRAULIC FLUID IN THE RIGHT SYSTEM.  COM PROCEDURES WERE COMPLIED WITH AND THE CREW DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL.  THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE AUXILIARY PUMP PRESSURE LINE RUPTURED AND REPLACED IT.  ALSO REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND THE ELECTRIC DRIVEN HYDRAULIC PUMP.  SYSTEM WAS SERVICED, LEAK CHECKED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
